# SDR VNAA2010123100023

- Difficulty date: December 31, 2010
- Submitted: January 5, 2011
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 16,143 hours, 16,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE LIGHTNING STRIKE DAMAGE WAS FOUND ON STRINGER 27L AT FS 284.  REPAIRS WERE MADE USING AIRCRAFT MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
